Show simple item record

dc.contributor.authorBurdzy, Krzysztof
dc.contributor.authorMytnik, Leonid
dc.date.accessioned2005-11-30T18:25:47Z
dc.date.available2005-11-30T18:25:47Z
dc.date.issued2005-10
dc.identifier.citationBurdzy, K. & L. Mytnik. (2005). Super-Brownian motion with reflecting historical paths. II: Convergence of approximations. Probability Theory and Related Fields, 133(2), 145-174.en
dc.identifier.urihttp://hdl.handle.net/1773/2225
dc.description.abstractWe prove that the sequence of finite reflecting branching Brownian motion forests defined by Burdzy and Le Gall ([?]) converges in probability to the "super-Brownian motion with reflecting historical paths." This solves an open problem posed in [?], where only tightness was proved for the sequence of approximations. Several results on path behavior were proved in [?] for all subsequential limits—they obviously hold for the unique limit found in the present paper.en
dc.description.sponsorshipSupported in part by NSF Grant DMS-0071486, Israel Science Foundation Grants 12/98 and 116/01 - 10.0, and the U.S.-Israel Binational Science Foundation (grant No. 2000065)en
dc.format.extent292749 bytes
dc.format.mimetypeapplication/pdf
dc.language.isoen_US
dc.publisherSpringer-Verlag GmbHen
dc.subjectSuper-Brownian motionen
dc.subjectreflecting pathsen
dc.subjectBrownian snakeen
dc.subjectmartingale problemen
dc.titleSuper-Brownian motion with reflecting historical paths. II: Convergence of approximationsen
dc.title.alternativeSuper-Brownian motion with reflectionen
dc.typeArticleen


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record